# SDR SWIA2020021148353

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   F.S 605.00   FRAME - APPROX. R/H STGR 26  TO L/H STGR 20 Â€“ HAS SIGNS OF CORROSION     (MARKED)    (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FS 605 FRAME SECTOR REF. CRJ200 SRM, BOMBARDIER DWG, COMPLETED TASK CARD, ALL CHECKS OKAY.
